We report a case of Kounis syndrome that led to shock after protamine administration during percutaneous coronary intervention (PCI). A man in his 50s was admitted to the nearest hospital following the onset of acute myocardial infarction. Coronary angiography showed a single-vessel lesion in the left anterior descending artery (LAD). He was admitted for PCI. After heparin administration, the procedure was completed by implantation of a coronary stent with the usual procedure. For hemostasis, following protamine administration, the patient went into shock. Subsequently, electrocardiography showed bradycardia with ST-segment elevation at leads II, III, aVF, and V3-6. Cardiopulmonary resuscitation was started immediately. As pulseless electrical activity continued, extracorporeal membrane oxygenation (ECMO) was introduced. Coronary angiography demonstrated coronary spasm in the LAD. He was withdrawn from the ECMO on day 7. His intradermal tests were positive for protamine in the convalescent phase. The patient was diagnosed with protamine shock and type I Kounis syndrome. Protamine shock is not uncommon, but Kounis syndrome may be hidden in it. Thus, similar cases should not be treated as a simple protamine shock.